# SDR UIEA2020090251870

- Difficulty date: August 24, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,121 hours, 18,162 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 9284
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN ZONE TEMPERATURE VALVE INOPERABLE.  PERFORMED ZONE TEMPERATURE CONTROLLER BITE IAW AMM 21-61-03.  FOUND AFT ZONE TRIM VALVE FAULT.  TRANSFERRED TO MDDR 133363 PER MEL 21-61-04-02, CAT C, DUE 03 SEP 20 18:47Z DC, PLACARDS INSTALLED.  CB'S COLLARED.  LP 1274161 ITEM 5: REMOVED AND REPLACED TRIM AIR MODULATING VALVE AFT V3, OPERATIONS CHECK NORMAL IAW AMM 21-61-07, THIS CLEARS MDDR # 133363.
